RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2018, Volume 23, Issue 4, Pages 471–479 (Mi rcd334)  

Exact Solutions and Integrability of the Duffing–Van der Pol Equation

Nikolay A. Kudryashov

Department of Applied Mathematics, National Research Nuclear University MEPhI, Kashirskoe sh. 31, Moscow, 115409 Russia

Abstract: The force-free Duffing–Van der Pol oscillator is considered. The truncated expansions for finding the solutions are used to look for exact solutions of this nonlinear ordinary differential equation. Conditions on parameter values of the equation are found to have the linearization of the Duffing–Van der Pol equation. The Painlevé test for this equation is used to study the integrability of the model. Exact solutions of this differential equation are found. In the special case the approach is simplified to demonstrate that some well-known methods can be used for finding exact solutions of nonlinear differential equations. The first integral of the Duffing–Van der Pol equation is found and the general solution of the equation is given in the special case for parameters of the equation. We also demonstrate the efficiency of the method for finding the first integral and the general solution for one of nonlinear second-order ordinary differential equations.

Keywords: Duffing–Van der Pol oscillator, Painlevé test, exact solution, truncated expansion, singular manifold, general solution

Funding Agency Grant Number
Russian Science Foundation 18-11-00209
This research was supported by Russian Science Foundation Grant No. 18-11-00209 "Development of methods for investigation of nonlinear mathematical models".


DOI: https://doi.org/10.1134/S156035471804007X

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 34M25
Received: 01.05.2018
Language: English

Citation: Nikolay A. Kudryashov, “Exact Solutions and Integrability of the Duffing–Van der Pol Equation”, Regul. Chaotic Dyn., 23:4 (2018), 471–479

Citation in format AMSBIB
\Bibitem{Kud18}
\by Nikolay A. Kudryashov
\paper Exact Solutions and Integrability of the Duffing–Van der Pol Equation
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 4
\pages 471--479
\mathnet{http://mi.mathnet.ru/rcd334}
\crossref{https://doi.org/10.1134/S156035471804007X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3836282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000440806900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051065239}


Linking options:
  • http://mi.mathnet.ru/eng/rcd334
  • http://mi.mathnet.ru/eng/rcd/v23/i4/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019